# SDR CALA2024040500982

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 63,246 hours, 22,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8815
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) COCKPIT RH NO. 1 WINDOW FRAME CRACKED AT UPPER OUTBOARD CORNER. CRACK REPAIRED PER EA 5310-04554 CARD IS FOR REPORTING ONLY NO M AIT ON THIS NR REPAIR WAS ACCOMPLISHED ON OP 4003. DATA WAS TRAN SCRIBED FROM PAPER DOC AERSALE WO 4066 NR 20612 BY MECH ALD011 I NSP AQC029.
